# SDR FDEA201008062854

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: A5451521950100
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT STRUCTURE, FWD / RT INBD VERTICAL ANGLE IS FRETTED.  BLENDED OUT DAMAGED AREA IAW SRM 51-73-10, FOUND TO BE OUT OF LIMITS IAW SRM 54-50-00, FIG 10, PG 111 (MORE THAN 25 PERCENT).  REMOVED RIB.  INSTALLED NEW RIB PN A5451521950100 IAW SRM 54-54-11, FIG 1, SECTION "D", ITEM 55, PG 2;  PO 688715.1.  R & R NEW RIB IAW SRM 51-40-21.
